MathSciNet Relay Station
MathSciNet bibliographic data
MR2225080 53A10 (53C42 53C50)
Umehara, Masaaki; Yamada, Kotaro Maximal surfaces with singularities in Minkowski space. Hokkaido Math. J. 35 (2006), no. 1, 13–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement